# SDR SWAA2019010928301

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 9,536 hours, 4,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER SIP.
